# SDR SWAA2025021884802

- Difficulty date: January 10, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 65,760 hours, 39,366 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TO BODY FAIRING FORMER IS CRACKED BS 500D STRINGER 19 R/H<[01] FAIRING FORMER R/H IS CRACKED AT BS 500D IN L=2' NOT FOUND ALLOWABLE LIMITS ON SRM WILL BE REPAIRED BY REPLACEMENT OF PART PER SRM 51-10-02. PAR 9.;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED AND REPLACED BODY FAIRING FORMER AT BS 500D STRINGER 19 R/H IAW SRM 51-40-02 AND DWG:116A3010 ID:0029 REV:B;[04] VERIFIED CORRECTIVE ACTION 3
